# SDR CA080121003

- Difficulty date: January 2, 2008
- Submitted: February 15, 2008
- Operation: General aviation
- Make and model: Boeing 737217
- Aircraft time: 66,832 hours, 32,077 cycles
- Engine: Pwa JT8D17A
- System (JASC): 3497 · Navigation System Wiring
- Part: Wire
- Condition: Inoperative
- Location: Taws Computer
- Component: Computer
- Component part number: 30100000
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) TAIL 523 ON JAN 2ND APPROACH BACK COURSE ON RWY 15 YELLOWKNIFE 1040FT ASL 350FT AGL LEVEL FLIGHT 140K  IN THIS CASE THE FLIGHT CREW EXPERIENCED A TAWS GENERATED A PICTORIAL DISPLAYED IMPACT WARNING. THE CREW WAS IN VISUAL CONDITIONS AND SAW NO DANGER OF IMPACT. THE AC LANDING WITHOUT FURTHER INCIDENT. IN THE FOLLOWING WEEKS, AC EQUIPPED WITH THE UNIVERSAL TAWS COMPUTER (STC ST10622SC) EXPERIENCED SIMILAR ANOMALIES.  UNIVERSAL AVIONICS WAS CONTACTED CONCERNING THE ISSUE. THIS NORTH REGION AIRPORT DATA BASE WAS ALREADY UNDER REVIEW DUE TO OTHER OPERATOR COMPLAINTS. A NEW DATA BASE WAS RELEASED AND FORWARDED. ATTEMPTS TO LOAD THE NEW DATA BASE INTO THE TAWS UNITS FAILED DUE TO A COMMUNICATION PROBLEM BETWEEN THE DATA LOADER AND THE TAWS COMPUTER.   UNIVERSAL AVIONICS WAS CONTACTED AGAIN ON THIS LATEST ISSUE. TROUBLESHOOTING REVEALED A WIRING DIAGRAM ERROR IN THE ORIGINAL INSTALL E.O. PRODUCED BY THE INTEGRATOR ASM. WIRING IS IN THE PROCESS OF BEING REWORKED IAW A ENGINEERING CHANGE NOTIFICATION AND THE DATA BASE IS BE LOADED ONTO THE AC THAT HAVE BEEN REWIRED.  WILL MONITOR THIS NEW DATA BASE FOR ANOMALIES. (TC NR 20080121003)
